MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER INTERJECT¿; BIOPSY NEEDLE KIT

BOSTON SCIENTIFIC - SPENCER INTERJECT¿; BIOPSY NEEDLE KIT
Model Number M00518311
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A visual evaluation of the returned device found no visible failures or defects.A functional evaluation was performed by having water injected through the returned device at its proximal end using a syringe and it was concluded that water could exit by the needle (distal end) without any issues.There was no occlusion found.Boston scientific manufacturing processes include extensive inspections to ensure that all finished devices meet specifications.A review of the device history record (dhr) was performed and no deviations were found.A search of the complaint database revealed that no similar complaints exist for the specified lot.
 
Event or Problem Description
It was reported to boston scientific corporation that an interject needle was used in an unknown area during a polypectomy procedure, performed on (b)(6) 2017.According to the complainant, during preparation, and outside of the patient, it was noticed that the fluid would not flush out of the needle.The procedure was completed with another interject needle.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
INTERJECT¿
Common Device Name
BIOPSY NEEDLE KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7199178
Report Number3005099803-2018-00015
Device Sequence Number853765
Product Code FCG
UDI-Device Identifier08714729296515
UDI-Public08714729296515
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K012864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2019
Device Model NumberM00518311
Device Catalogue Number1831
Device Lot Number19854921
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2017
Initial Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR